MAUDE Adverse Event Report: CONMED LARGO 4.75MM ARGO KNOTLESS SP ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO 4.75MM ARGO KNOTLESS SP ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number SPK475
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the spk475, 4.75mm argo knotless sp anchor, was being used during an unknown procedure on (b)(6) 2023 when it was reported, ¿didn't work as should.Metal tip fell off inside patient.Piece was retrieved.Surgery completed with a regular k475.¿.There was no report of injury, medical intervention, or hospitalization for the patient or user.The procedure was completed as planned with a slight delay while retrieving the piece.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that in hard bone, ensure use of proper bone preparation instrumentation including drill bit and punch.Inspect all instruments for damage prior to and after each use.Ensure the anchor tip is properly seated on the driver tip prior to and during implantation.Ensure the free ends of the suture securely fit into the suture cleat on the driver handle.Exercise care in the use of the device to minimize side or bending loads.Avoid any lateral loading while inserting the argo knotless sp anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver.The risk of anchor breakage during implantation is reduced by following the specified instructions for use.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
4.75MM ARGO KNOTLESS SP ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key17610118
Report Number1017294-2023-00076
Device Sequence Number12654899
Product Code MBI
UDI-Device Identifier20845854649814
UDI-Public(01)20845854649814(17)241021(30)1(10)1311933
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Catalogue NumberSPK475
Device Lot Number1311933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic